# SDR SWAA2016081254774

- Difficulty date: July 25, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 42,702 hours, 24,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 149A8103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FITTING CRACKED AT BS 947.5, STR 26L.  R & R FITTING IAW SRM AND DWG.
